# SDR SWIA2019121346869

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 34,764 hours, 25,322 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Collapsed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE AFTER SELECTING GEAR HANDLE UP.  AFTER SELECTING GEAR DOWN, WAITED A LONGER THAN NORMAL FOR 3 GREEN DOWN AND LOCKED INDICATIONS.  DECLARED AN EMERGENCY AND LANDED.  FLIGHT 3126 CLOSED   "UPON INSPECTION OF AIRCRAFT FOUND NLG SHOCK STRUT FULLY COMPRESSED. PERFORMED NLG PISTON/AXLE STRUT SEAL REPACK REFERENCING AMM. PERFOMED FULL SERVICING (OIL AND NITROGEN) OF THE NLG SHOCK STRUT WITH AIRCRAFT ON JACKS REFERENCING AMM. LEAK CHECK GOOD. PERFORMED OPS CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM REFERENCING AMM. OPS CHECK GOOD FOUND NO FAULTS OR DEFECTS AT THIS TIME. OK FOR SERVICE."
